RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 249, Number 1, Pages 49–52 (Mi dan43112)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICS

On the optimality of the quadrature formula with equidistant nodes on classes of periodic functions

K. I. Oskolkov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (486 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 14.05.1979

Citation: K. I. Oskolkov, “On the optimality of the quadrature formula with equidistant nodes on classes of periodic functions”, Dokl. Akad. Nauk SSSR, 249:1 (1979), 49–52

Citation in format AMSBIB
\Bibitem{Osk79}
\by K.~I.~Oskolkov
\paper On the optimality of the quadrature formula with equidistant nodes on classes of periodic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 249
\issue 1
\pages 49--52
\mathnet{http://mi.mathnet.ru/dan43112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0553981}
\zmath{https://zbmath.org/?q=an:0441.41018}


Linking options:
  • http://mi.mathnet.ru/eng/dan43112
  • http://mi.mathnet.ru/eng/dan/v249/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zhensykbaev, “Monosplines of minimal norm and the best quadrature formulae”, Russian Math. Surveys, 36:4 (1981), 121–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. A. Chahkiev, “Exponential polynomials of least deviation from zero and optimal quadrature formulas”, Math. USSR-Sb., 48:1 (1984), 273–285  mathnet  crossref  mathscinet  zmath
    3. M. A. Chahkiev, “Linear differential operators with real spectrum, and optimal quadrature formulas”, Math. USSR-Izv., 25:2 (1985), 391–417  mathnet  crossref  mathscinet  zmath
    4. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Nguyên Th{\d i} Thiêu Hoa, “Best quadrature formulas and methods of reconstructing functions defined by variation diminishing kernels”, Math. USSR-Sb., 58:1 (1987), 101–117  mathnet  crossref  mathscinet  zmath
    6. Nguyên Th{\d i} Thiêu Hoa, “Oscillation properties of differential operators and convolution operators, and some applications”, Math. USSR-Izv., 34:3 (1990), 609–626  mathnet  crossref  mathscinet  zmath
    7. Nguyên Th{\d i} Thiêu Hoa, “Some extremal problems on classes of functions determined by linear differential operators”, Math. USSR-Sb., 68:1 (1991), 213–255  mathnet  crossref  mathscinet  zmath  isi
    8. K. I. Oskolkov, “Linear and Nonlinear Methods of Relief Approximation”, Journal of Mathematical Sciences, 155:1 (2008), 129–152  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:32
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020